# SDR TSAA20170428011

- Difficulty date: April 27, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737-300
- Aircraft serial: 25606
- Aircraft time: 39,816 hours, 42,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 654976739
- Condition: Severed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NOSE GEAR WIRING HARNESS SEVERED. REMOVED TAXI LT HARNESS.
